Tail asymptotics of supremum of certain Gaussian processes over threshold dependent random intervals

Details

Ressource 1Download: BIB_2BF281D58DFD.P001.pdf (369.33 [Ko])
State: Public
Version: author
Serval ID
serval:BIB_2BF281D58DFD
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Tail asymptotics of supremum of certain Gaussian processes over threshold dependent random intervals
Journal
Extremes
Author(s)
Dębicki  K., Hashorva  E., Ji  L.
ISSN
1386-1999 (Print)
1572-915X (Electronic)
Publication state
Published
Issued date
09/2014
Peer-reviewed
Oui
Volume
17
Number
3
Pages
411-429
Language
english
Abstract
Let {X(t),t a parts per thousand yen 0} be a centered Gaussian process and let gamma be a non-negative constant. In this paper we study the asymptotics of as , with an independent of X non-negative random variable. As an application, we derive the asymptotics of finite-time ruin probability of time-changed fractional Brownian motion risk processes.
Keywords
Tail asymptotics, Large deviations, Weibullian tails, Supremum over random intervals, Gaussian process, Fractional Brownian motion, Fractional laplace motion, Gamma process, Ruin probability
Web of science
Open Access
Yes
Create date
17/02/2014 20:42
Last modification date
21/08/2019 6:08
Usage data